|elevated liver enzymes
Feb 6, 2012
54 yrs old F. I feel perfect. Enzymes slightly elevated in 2008. Returned to normal. Last test shows slight elevation. - I take tribenzor,KCL,simvastin in menopause and take OTC mes for hot flashes. What could be the problem?
| Response from Dr. McGovern
Sometimes slight elevations of LFTS can be due to medications. These would not concern me.
Sometimes LFTs are raised because of obesity, elevated triglycerides or cholesterol, or diabetes.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Tongue A Sign Of HIV?
- Is White Tongue A Sign Of Acute HIV Infection?
- Cold Feet After Sucking Penis Worried I Have HIV
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Testicular Pain After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.